# SDR 2021FA0000251

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Aircraft: N118LG
- Make and model: Bell 505
- Aircraft serial: 65107
- Aircraft time: 463 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline Adapter
- Part number: M20620H029043
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINIMAL SPLINE ENGAGEMENT BETWEEN THE HYDRAULIC PUMP ADAPTER ASSY AND THE MAIN GEARBOX OIL PUMP SPLINES. THE PUMP ADAPTER ASSY HAD MOVED IN THE DIRECTION OF THE HYDRAULIC PUMP AND BOTTOMED OUT ON THE LARGER DIAMETER TAPERED AREA OF THE HYDRAULIC PUMP INPUT SHAFT DAMAGING THE ADAPTER SPLINES MAKING IT DIFFICULT TO REMOVE. THE MAIN CONCERN IS THAT DUE TO THE ADAPTER MOVING SO FAR IN THE DIRECTION OF THE HYDRAULIC PUMP IT LEFT MINIMAL SPLINE ENGAGEMENT ON THE DRIVE SIDE OF THE ADAPTER AT THE MAIN GEARBOX OIL PUMP.
